Dr Jean-Baptiste Gramain

Dr Jean-Baptiste Gramain

Senior Lecturer

Overview
Dr Jean-Baptiste Gramain
Dr Jean-Baptiste Gramain

Contact Details

Telephone
work +44 (0)1224 272746
Email
Address
The University of Aberdeen Fraser Noble Building, Office 151
Web Links

JB Gramain


Here are links to some mathematics departments I spent a little time in:

- Le Laboratoire de Mathématiques de l’Université de Saint-Etienne (LaMUSE).

- L’Institut Camille Jordan de l’Université Lyon 1.

- The Chair of Group Theory (CGT) of the EPFL.

- The Department of Mathematical Sciences of the University of Copenhagen.

- The Institut de Mathématiques de Jussieu (IMJ) of the Université Paris 7.

 

Here are links to the homepages of some important mathematicians:

Olivier Brunat, Marc Cabanes, Maria Chlouveraki, Meinolf Geck, Jérémie Guilhot, Nicolas Jacon, Jørn Børling Olsson, Geoffrey R. Robinson, Jacques Thévenaz.

Research

Research Interests

Representation Theory of Finite Groups

Symmetric and Alternating Groups

Combinatorics of Partitions

Further Info

Admin Responsibilities

Organizer of the Algebra Seminar of the Institute of Mathematics

Publications

Publications 

Currently viewing:

Page 1 of 2 Results 1 to 10 of 15

  • Gramain, J-B & Marciuk, A 2020, 'Restriction of characters to subgroups of wreath products and basic sets for the symmetric group', Communications in Algebra.
  • Brunat, O & Gramain, J-B 2019, 'Perfect Isometries Between Blocks of Complex Reflection Groups', Journal of Algebra. [Online] DOI: https://doi.org/10.1016/j.jalgebra.2019.04.031
  • Brunat, O & Gramain, J-B 2018, 'Basic Sets for the Double Covering Groups of the Symmetric and Alternating Groups in Odd Characteristic', Algebras and Representation Theory. [Online] DOI: https://doi.org/10.1007/s10468-018-9843-z
  • Brunat, O & Gramain, J-B 2017, 'Perfect Isometries and Murnaghan-Nakayama Rules', Transactions of the American Mathematical Society, vol. 369, no. 11, pp. 7657-7718. [Online] DOI: https://doi.org/10.1090/tran/6860
  • Gramain, JB & Olsson, JB 2013, 'On bar lengths in partitions', Proceedings of the Edinburgh Mathematical Society, vol. 56, no. 2, pp. 335-350. [Online] DOI: https://doi.org/10.1017/S0013091512000387
  • Bessenrodt, C, Gramain, J-B & Olsson, JB 2012, 'Generalized hook lengths in symbols and partitions', Journal of Algebraic Combinatorics, vol. 36, no. 2, pp. 309-332. [Online] DOI: https://doi.org/10.1007/s10801-011-0338-9
  • Gramain, J-B & Nath, R 2012, 'On core and bar-core partitions', The Ramanujan Journal, vol. 27, no. 2, pp. 229-233. [Online] DOI: https://doi.org/10.1007/s11139-011-9309-y
  • Gramain, J-B 2011, 'On a conjecture of G. Malle and G. Navarro on Nilpotent Blocks', Electronic Journal of Combinatorics, vol. 18, no. 1, P217.
  • Gramain, J-B 2011, 'The Isaacs-Navarro Conjecture for covering groups of the symmetric and alternating groups in odd characteristic', Journal of Algebraic Combinatorics, vol. 34, no. 3, pp. 401-426. [Online] DOI: https://doi.org/10.1007/s10801-011-0277-5
  • Brunat, O & Gramain, J-B 2010, 'A 2-basic set for the alternating group', Archiv der Mathematik, vol. 94, no. 4, pp. 301-309. [Online] DOI: https://doi.org/10.1007/s00013-010-0116-2
Show 10 | 25 | 50 | 100 results per page

Update